# SDR 06FDEA03057

- Difficulty date: August 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- Aircraft time: 32,323 hours, 18,751 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED IN FLIGHT.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-06-B CATEGORY: C EXPIRATION: 02SEP06"MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP "C/0287060.  PERFORMED OPS CHECK OF AFT AIRSTAIR WARNING SYSTEM PER M/M 52-70-001-5 PART G, USED BOTH HANDLES AND VERIFIED INDICATION IN THE COCKPIT AS WELL.  NO DEFECTS NOTED, ALSO INBOUND FLIGHT CREW REPORTED.  NO DEFECTS AS WELL.  DEF CLEARED AND A/C IS GOOD FOR CONT SERVICE.
